MathSciNet Relay Station
MathSciNet bibliographic data
MR1329578 (96a:35178) 35Q53 (58F07)
Saut, Jean-Claude Recent results on the generalized Kadomtsev-Petviashvili equations. KdV '95 (Amsterdam, 1995). Acta Appl. Math. 39 (1995), no. 1-3, 477–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement